Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Losing hair due to dandruff. White substance on the ears, white patches on the shoulder. Treatment?

hello doc., this is is jayanth , I have been loosing my hair due to dandruff from my 19th year now I am 26 years old. recently I have found that ears are having white power type dust because of that my face and my shoulders are getting white patches and If am not shampooing my hair every day , my scalp is getting oily which is not I must shampooing every day.
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi Jayanth,
You could probably be having seborrheic dermatitis. To treat your skin concern, use a ketoconazole based shampoo every other day to keep scalp clean. You may also apply a steroid antifungal lotion over your scalp and white patches over ears, face and back everyday. Hope that answers your query. Take care.
Answered: Mon, 28 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor